# SDR DXTA2025021702357

- Difficulty date: February 13, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N674QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0207
- Aircraft time: 5,870 hours, 3,885 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR EMERGENCY HANDLE: DECENDING THROIGH FL240 WE GOT A WOW MISCOMPARE. WHILE ON THE APPROACH WE EXTENDED THE GEAR VIA THE GEAR EXTENTION. WE GOT A GEAR MISCOMPARE CAS FOR ALL 3 LANDING GEAR. UPPN LANDING ALSO GOT A TR FAIL CAS PER THE WOW CHECKLIST. ALL THREE GEAR CAME DOWN USING EMERGENCY BLOWDOWN.
